# SDR DL73S041081

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 59,259 hours, 44,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 37314
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK, FOUND FWD CABIN EMERGENCY PATH LIGHTS INOP.  REPLACED FWD CABIN EMERGENCY LIGHTS POWER SUPPLY.  CHECKS GOOD.
